# SDR RAIA00410027

- Difficulty date: October 29, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 199 hours, 175 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 0132AFU2
- Part serial: E7725
- Condition: Malfunctioned
- Location: Nr 3 Temp
- Part time: 199 hours, 175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

8052 - IAD - BRAKE TEMP NR 3 OVERHEAT INDICATION.  MAINTENANCE DEFERRED NR 3 BRAKE TEMP SYSTEM AND SUBSEQUENTLY CLEARED THE DEFERRAL BY REMOVING AND REPLACING THE NR 3 TEMP SENSOR.
